I never like to complain, I will very rarely complain about something. When you read the following post it's honest and I don't believe you will find much complaining. The picture above is of old insulin pump site, (how great is the color of the wall as well?? Our bathroom is awesome!!) what it left is a UIPM (Unidentified Insulin Pump Mark) This is the second such mark in two weeks, the strange thing is that it does not hurt or itch. It looks very odd and I'd like to know what causes it or why it happens. To make things even more interesting, these marks have only appeared on the left side of my body.
I'm sure that a cream or some kind material could be applied before I put my site in but honestly I'm a guy and if it doesn't cause major pain or damage I probably won't do it. Again I'm a guy, if something works why mess with it. Another strange part of the UIPM is that my insulin levels were normal for the four days that I had the site in use. Switching the site actually causes more of a problem when it comes to the amount of insulin I use. (I think that counts as me complaining so while I'm at it I wish my abs looked better!!) Anyway if anyone has had the UIPM or knows what causes it I would love to hear from you.